Solutions of Sakaki-Kakei equations of type 3, 5 and 6

Access this Article

Author(s)

Abstract

The purpose of this paper is to obtain general solutions of Sakaki-Kakei equations of type 3, 5 and 6. We first obtain general solution of two dimensional discrete dynamical system associated with arithmetic and harmonic mean through a conjugacy of the iteration map. We next show that the arithmetic and harmonic mean system is semiconjugate to Sakaki-Kakei equations of type 3, 5 and 6 under some conditions. From those results, we obtain their general solutions. We finally clarify behaviors of the solutions.

Journal

  • JSIAM Letters

    JSIAM Letters 2(0), 73-76, 2010

    The Japan Society for Industrial and Applied Mathematics

Codes

  • NII Article ID (NAID)
    130000303924
  • Text Lang
    EN
  • ISSN
    1883-0609
  • Data Source
    J-STAGE 
Page Top